Publication

Model reduction of synchronized homogeneous Lur'e networks with incrementally sector-bounded nonlinearities

Cheng, X., Scherpen, J. M. A. & Zhang, F., Nov-2019, In : European Journal of Control. 50, p. 11-19 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • RADIOCARBON DATING CREMATED BONE: A CASE STUDY COMPARINGLABORATORY METHODS

    Final publisher's version, 1 MB, PDF document

    Request copy

DOI

This paper proposes a model order reduction scheme that reduces the complexity of diffusively coupled homogeneous Lur'e systems. We aim to reduce the dimension of each subsystem and meanwhile preserve the synchronization property of the overall network. Using the Laplacian spectral radius, we characterize the robust synchronization of the Lur'e network by a linear matrix inequality (LMI), whose solutions then are treated as generalized Gramians for the balanced truncation of the linear component of each Lur'e subsystem. It is verified that, with the same communication topology, the resulting reduced-order network system is still robustly synchronized, and an a priori bound on the approximation error is guaranteed to compare the behaviors of the full-order and reduced-order Lur'e subsystems. (C) 2019 European Control Association. Published by Elsevier Ltd. All rights reserved.

Original languageEnglish
Pages (from-to)11-19
Number of pages9
JournalEuropean Journal of Control
Volume50
Publication statusPublished - Nov-2019

    Keywords

  • Model reduction, Lur'e system, Network synchronization, Balanced truncation, BALANCED TRUNCATION, SYSTEMS, APPROXIMATIONS, CIRCUITS

ID: 111647163